# SDR AALA20050460

- Difficulty date: July 23, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T563/23JUL - ON CLIMB-OUT APPROXIMATELY 1400 FEET RIGHT ENGINE LOW OIL PRESSURE LIGHT ON.  RIGHT OIL QUANTITY NORMAL.  RIGHT OIL TEMPERATURE DECREASING.  REDUCED POWER ON RIGHT ENGINE TO IDLE.  APROXIMATELY 5 MINUTES LATER INCREASED POWER ON RIGHT ENGINE AND VIBRATION BEGAN.  SHUTDOWN RIGHT ENGINE.  FOUND OIL PRESSURE OUT OF LIMITS AND METAL IN OIL.  REPLACED RIGHT HAND ENGINE.
